Chelyabinsk Physical and Mathematical Journal

Chelyabinskiy Fiziko-Matematicheskiy Zhurnal


ISSN: 2500-0101 (print), 2619-0117 (online)

The journal is a continuation of the scientific series "Matematics. Mechanics. Informatics" and "Physics" of the journal "Bulletin of Chelyabinsk State University" that have been published from 1991 till 2015.

The journal aims to publish scientific articles in Russian and English on all major topics in mathematics, mechanics, astronomy, physics, computer science and control theory.

Designed for researchers, teachers, graduate students and senior students.

The journal is published from 2016, 4 issues a year, in printed and electronic form.

Academic periodical is registered in Federal Supervision Agency for Information Technologies and Communications, Certificate ПИ № ФС77-64248.

Index 94191 in United catalog "Russian Press".

 

Article citation example: Fedorov V.E., Gordievskikh D.M. The Cauchy problem for a semilinear equation of the distributed order. Chelyabinsk Physical and Mathematical Journal, 2019, vol.4, no.4, pp.439-444. https://doi.org/10.24411/2500-0101-2019-14407.


Vol 5, No 3 (2020)

Full Issue

View or download the full issue PDF

Table of Contents

Mathematics

ON ZERO SETS OF WEAKLY LOCALISABLE PRINCIPAL SUBMODULES IN THE SCHWARTZ ALGEBRA
N.F. Abuzyarova, A.F. Sagadieva, Z.Yu. Fazullin
PDF
START CONTROL PROBLEM FOR A CLASS OF DEGENERATE EQUATIONS WITH LOWER ORDER FRACTIONAL DERIVATIVES
G.D. Baybulatova
PDF
ON SUBSPACES OF AN INTERMEDIATE CHARACTERISTIC IN C*
V.I. Zalyapin, L.D. Menikhes, G.A. Shefer
PDF
BOUNDEDNESS OF OPERATORS WITH PARTIAL INTEGRALS WITH THE MIXED NORM. II
L.N. Lyakhov, N.I. Trusova
PDF
ON A PROBLEM OF RESERVES CONTROL IN THE PRESENCE OF AN INTERFERENCE
S.A. Nikitina, V.I. Ukhobotov
PDF
A DIFFERENTIAL INVARIANT SOLUTION OF TWO-PHASE FLUID DYNAMICS EQUATIONS
A.V. Panov
PDF
ON DECODING ALGORITHMS FOR GOPPA CODES
S.M. Ratseev
PDF
A CLASS OF DISTRIBUTED ORDER SEMILINEAR EQUATIONS IN BANACH SPACES
V.E. Fedorov, T.D. Phuong, B.T. Kien, K.V. Boyko, E.M. Izhberdeeva
PDF
GENERALIZATIONS OF THE KAUFFMAN POLYNOMIAL FOR KNOTS IN THE THICKENED SURFACE OF GENUS 2
A.A. Akimova
PDF
COMPLEX POWERS OF MULTIVALUED LINEAR OPERATORS WITH POLYNOMIALLY BOUNDED C-RESOLVENT
M. Kosti´c
PDF